Exact solutions of some systems of fractional differential-difference equations


Bekir A., Guner O., Ayhan B.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.17, pp.3807-3817, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 17
  • Publication Date: 2015
  • Doi Number: 10.1002/mma.3318
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.3807-3817

Abstract

In this paper, the (G'/G)-expansion method is proposed to establish hyperbolic and trigonometric function solutions for fractional differential-difference equations with themodified Riemann-Liouville derivative. The fractional complex transform is proposed to convert a fractional partial differential-difference equation into its differential-difference equation of integer order. We obtain the hyperbolic and periodic function solutions of the nonlinear time-fractional Toda lattice equations and relativistic Toda lattice system. The proposed method is more effective and powerful for obtaining exact solutions for nonlinear fractional differential-difference equations and systems. Copyright (C) 2014 JohnWiley& Sons, Ltd.